# SDR QXEA200602493

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,971 hours, 8,757 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2354: PUSHER SYSTEM FAIL CAUTION LIGHT ON TAXI OUT.  MAINTENANCE INTERROGATED CDS.  NO CURRENT FAULTS SHOWN.  C/W OPS CHECK OF THE ELEVATOR CONTROL STICK PUSHER SYSTEM IAW AMM TASK 27-33-00-710-802.  ALL INDICATIONS NORMAL. CAUTION LIGHT EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
